Please use this identifier to cite or link to this item:
Title: Numerical solution of differential equations with colored noise
Authors: Milshtein, GN
Tret'yakov, MV
First Published: Nov-1994
Citation: JOURNAL OF STATISTICAL PHYSICS, 1994, 77 (3-4), pp. 691-715
DOI Link: 10.1007/BF02179457
ISSN: 0022-4715
eISSN: 1572-9613
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.